# SDR 7C7A2018031600372

- Difficulty date: March 16, 2018
- Submitted: March 16, 2018
- Operation: Air carrier
- Aircraft: N880EA
- Make and model: Dhav DHC8106
- Aircraft serial: 392
- Aircraft time: 50,548 hours, 55,157 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Skin
- Part number: 85220003003
- Part serial: 8800160391
- Condition: Nicked
- Location: Emergency Exit
- Part time: 50,548 hours, 55,157 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NICK DAMAGE ON THE RIGHT TYPE-III EMERGENCY EXIT SKIN FORWARD OF BS 366.05 AND BETWEEN THE WINDOW AND THE LOWER BEAM.   BLENDED THE DAMAGE IAW RD8-52-1577, ISSUE 1, AND ECO 008.52-18.06.
